Alert archive / Arizona / Flash Flood Warnings in 2022
Flash Flood Warning 341, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Oct 15, 2022, 6:39 PM MST for Maricopa County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 15, 2022, 6:39 PM MST (01:39 UTC)
- Expired
- Oct 15, 2022, 9:50 PM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 71 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 15, 6:57 PM MST | HEAVY RAIN 2 | 1 Se Goodyear, AZ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 1.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1683 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
621
WGUS55 KPSR 160139
FFWPSR
AZC013-160545-
/O.NEW.KPSR.FF.W.0341.221016T0139Z-221016T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
639 PM MST Sat Oct 15 2022
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Maricopa County in south central Arizona...
* Until 1045 PM MST.
* At 639 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Avondale, Goodyear, Buckeye, Estrella Mountain Ranch, Estrella
Mountain Park and Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3340 11253 3344 11239 3340 11237 3326 11233
3325 11237 3326 11242 3329 11244 3331 11247
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MS2 follow-up statements
897
WGUS75 KPSR 160308
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
808 PM MST Sat Oct 15 2022
AZC013-160545-
/O.CON.KPSR.FF.W.0341.000000T0000Z-221016T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
808 PM MST Sat Oct 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MST THIS
EVENING FOR MARICOPA COUNTY...
At 808 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 0.5 and 1.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Avondale, Goodyear, Buckeye, Estrella Mountain Ranch, Estrella
Mountain Park and Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3340 11253 3344 11239 3340 11237 3326 11233
3325 11237 3326 11242 3329 11244 3331 11247
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MS591
WGUS75 KPSR 160450
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
950 PM MST Sat Oct 15 2022
AZC013-160500-
/O.CAN.KPSR.FF.W.0341.000000T0000Z-221016T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
950 PM MST Sat Oct 15 2022
...FLASH FLOOD WARNING IS CANCELLED FOR MARICOPA COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 800 AM MST Sunday for a
portion of south central Arizona.
LAT...LON 3340 11253 3344 11239 3340 11237 3326 11233
3325 11237 3326 11242 3329 11244 3331 11247
$$
MSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 15, 5:34 PM MST, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 15, 5:34 PM MST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
534 PM MST Sat Oct 15 2022
.UPDATE...Updated Aviation Weather Discussion.
&&
.SYNOPSIS...
Active weather is expected today as low pressure moves eastward
across the forecast area. A Flood Watch remains in effect for the
majority of the forecast area as multiple rounds of showers and
thunderstorms may lead to localized flooding issues today and into
Sunday. There is also the possibility for strong thunderstorms
with gusty winds and hail. After Sunday, drier and warmer
conditions return to the forecast area through the middle of next
week.
&&
.DISCUSSION...
Isolated showers and thunderstorms developed even before sunrise
this morning, mainly along a boundary lifting north and eastward
through central Arizona. The storms were generally organized and
multi-cellular in nature, supported by southwesterly winds atop a
moist southeasterly low-level flow with dewpoints in the 50s and
60s. The 12Z Tucson sounding sampled PWATs of 1.06" (just above
the 90th percentile moving average for this time of year). Further
west, the well-defined closed low is evident on water vapor
imagery just to southwest of San Diego, and will move slowly but
steadily eastward today. The setup remains quite favorable as much
of the forecast area is situated within a diffluent and divergent
flow regime downstream of the upper-low, coupled with the jet-
forced ascent in the left exit region of a subtropical jet streak
over Northern Mexico.
Main concern today is the potential for strong/severe storms
along with the threat of flash flooding. Modest looking cells
already produced hail between a quarter and a half of an inch in
diameter this morning. Meanwhile, gage data from the FCDMC
indicates rainfall rates as high as a half of an inch of rain in
only ten minutes.
Latest mesoanalysis indicates instability already in place across
much of southern Arizona and southeastern California, with values
of MLCAPE between 500 and 1500 J/kg. Further increases in SBCAPE
are anticipated this afternoon with the addition of surface
heating and the eastward encroaching cold air aloft. Latest HREF
suggests SBCAPE could potentially reach as high as 2000 J/kg this
afternoon as far east as Phoenix. South-southeasterly oriented
effective bulk shear will also strengthen to 25-35 kts as the
subtropical jet streak lifts northward into southeastern Arizona.
Hail as large as nickel-sized was reported this morning near
Tucson. Given the combination of increasing CAPE above -10 deg C
and strong deep-layer shear, it is not inconceivable to see
localized hail up to 1.0-1.5 inches in diameter. HREF maximum
updraft helicities also suggest the potential for a weak tornado.
However, strong winds are more likely with roughly a 70 percent
chance of maximum gusts exceeding 35 mph across southeastern
California. Strong/severe gusts cannot be ruled out elsewhere,
particularly in areas that receive more insolation.
Short-term CAMS remain in good agreement that precipitation will
fill in across the forecast area this afternoon and overnight.
Meanwhile, soil moisture anomalies remain in the 95th-98th
percentiles across a large portion of southwestern Arizona and
southeastern California and the threat of flash flooding has been
increased to the moderate category in these areas. Given the
cyclonic flow associated with the low, there is the potential for
multiple rounds of heavy rain, particularly across southwestern
Arizona where pivoting of the clusters will be enhanced as the
mid-level low migrates eastward towards Mexicali.
Further east across Maricopa, Gila and Pinal Counties, flash
flooding will also remain a threat, particularly later today and
tonight as the strongest forcing for ascent shifts eastward ahead
of the low. Latest ECMWF storm total QPF has again trended a bit
higher and this is reflected in the latest WPC forecast,
indicating most likely totals as high as 1.5-2.0 inches across
portions of the southwest deserts and from Phoenix eastward.
Latest GEFS ensemble mean places the center of the aforementioned
low across south-central Arizona by early Sunday. In the wake of
the low, a subsident regime will overspread much of the lower
deserts. NBM PoPs have decreased, now suggesting only a 20 percent
chance for the Phoenix area. However, leftover low-level moisture
and instability associated with the cold air aloft could promote
additional shower and thunderstorm activity during the late
morning and afternoon. The strongest storms will be capable of
producing brief heavy rain and pea-sized hail. Cooler conditions
are also anticipated with high temperatures struggling to even
reach the 80 degree mark in Phoenix. The last time the high
temperature failed to reach the 80 degree mark was more than 6
months ago on April 13.
&&
.AVIATION...Updated 0030Z.
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
IMPACTS:
-Periods of showers and storms through tonight and early Sunday
-Lightning, small hail, and gusts locally exceeding 35-50KT.
-Temporarily reduced VIS/CIG due to heavy rain.
-Erratic wind directions through at least 11Z.
Low pressure is moving over the area. We will see continued
opportunities for showers and thunderstorms. Additional rounds of
storm activity will will continue through late tonight/early Sun.
Any prevailing winds will be relatively short-lived and be
frequently interrupted due to the locally strong and gusty storm
outflows. CIGs and vsbys could drop into MVFR range or worse in
thunderstorms. Expect further TAF amendments as this activity
transpires through the next 12-19 HR. Short periods of MVFR
CIGs are likely Sun morning. For Sun the activity will become
more isolated with a gradual resumption of more normal diurnal
patterns. However, showers will continue to be possible
especially through early afternoon. Sites may see a short period
of MVFR ceilings Sunday morning.
Southeast California/Southwest Arizona including KIPL and KBLH:
IMPACTS:
-Periods of showers and storms later today into this evening
-Lightning, small hail, and gusts locally exceeding 35KT.
-Temporarily reduced VIS/CIG due to heavy rain.
-Erratic wind directions through at least 6-8Z.
Low pressure is moving over the area. Any prevailing winds will
be relatively short-lived and be frequently interrupted due to the
locally strong and gusty storm outflows. CIGs and vsbys could
drop into MVFR range or worse in thunderstorms. Sites may see a
short period of MVFR ceilings Sun morning. Vsbys could drop into
MVFR range or worse for short time intervals in thunderstorms.
Expect further TAF amendments as this activity transpires through
the next 8HR. Improving aviation conditions are expected after 8Z
through tomorrow.
&&
.FIRE WEATHER...
Scattered showers and thunderstorms will be the main weather
headlines through the weekend. Increased moisture into the area
has brought up RH's and will keep the minimum RH's elevated
(above 35%) through Sunday. Heavy rains will be capable of
producing flash flooding, as well as some strong wind gusts and
hail. Thunderstorm outflows will produce gusty winds, but general
wind flow expected to remain in the 10-20 mph range. Drying and
warming conditions expected to commence on Monday and last through
the middle of the week.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flood Watch through late tonight for AZZ530-531-533.
Flood Watch through Sunday morning for AZZ547-552-555>558-
560>563.
Flood Watch through Sunday morning for AZZ534-537-538-540>546-
548>551.
CA...Flood Watch through late tonight for CAZ560>570.
&&
DISCUSSION...Hirsch
AVIATION...Sawtelle/Heil
FIRE WEATHER...YoungIn the hours before
Special weather statement, Oct 15, 5:31 PM MST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
531 PM MST Sat Oct 15 2022
AZZ540>544-546>551-553-555-557-558-160115-
Fountain Hills/East Mesa AZ-Mazatzal Mountains AZ-
Cave Creek/New River AZ-Northwest Pinal County AZ-East Valley AZ-
Southeast Valley/Queen Creek AZ-Apache Junction/Gold Canyon AZ-
Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
North Phoenix/Glendale AZ-South Mountain/Ahwatukee AZ-
Scottsdale/Paradise Valley AZ-Buckeye/Avondale AZ-Central Phoenix AZ-
Deer Valley AZ-
531 PM MST Sat Oct 15 2022
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 615 PM MST...
At 531 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from Canyon Lake to near Superstition Springs Mall
to near Seville. Movement was northwest at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phoenix, Mesa, Chandler, Scottsdale, Gilbert, Tempe, Apache Junction,
Fountain Hills, Paradise Valley, Laveen, East Mesa, Sugarloaf
Mountain, Sun Lakes, Ballantine Trailhead, Round Valley, Sunflower,
Queen Creek, Tempe Marketplace, Piestewa Peak Park and Salt River
Indian Community.
This includes the following highways...
AZ Interstate 10 between mile markers 143 and 167.
AZ Interstate 17 between mile markers 195 and 201.
AZ Route 51 between mile markers 1 and 6, and near mile marker 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3396 11151 3350 11131 3330 11161 3307 11176
3343 11215 3372 11189
TIME...MOT...LOC 0031Z 151DEG 30KT 3352 11142 3336 11165 3320 11176
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GLLocal storm report, Oct 15, 5:40 PM MST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
540 PM MST SAT OCT 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FLASH FLOOD 7 NNE CENTENNIAL 33.66N 113.30W
10/15/2022 MARICOPA AZ COUNTY OFFICIAL
TIGER WASH EXCEEDED ALARM STAGE, CROSSING
3.5 MILES DOWNSTREAM TO SEE FLOODING.
&&
JMSpecial weather statement, Oct 15, 6:08 PM MST, 31 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
608 PM MST Sat Oct 15 2022
AZZ534-537-538-540>542-544-545-160145-
Aguila Valley AZ-New River Mesa AZ-Buckeye/Avondale AZ-
Cave Creek/New River AZ-Tonopah Desert AZ-Deer Valley AZ-
Northwest Valley AZ-North Phoenix/Glendale AZ-
608 PM MST Sat Oct 15 2022
...Strong thunderstorms will impact portions of Maricopa County
through 645 PM MST...
At 608 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Deer Valley Airport to near
Sun City West to near Luke AFB. Movement was north at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Phoenix, Glendale, Peoria, Surprise, Avondale, Goodyear, Buckeye, El
Mirage, Wickenburg, Youngtown, New River, Sun City West, Waddell,
Circle City, Sun City, Wittmann, Litchfield Park, Deer Valley
Airport, White Tank Mountain Park and Liberty.
This includes the following highways...
AZ Interstate 10 between mile markers 118 and 131.
AZ Interstate 17 between mile markers 214 and 241.
US Highway 60 between mile markers 103 and 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3375 11200 3332 11246 3392 11289 3400 11281
3400 11273 3389 11228 3391 11224 3395 11224
3397 11219 3404 11216 3404 11210
TIME...MOT...LOC 0108Z 159DEG 40KT 3378 11211 3366 11231 3351 11241
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GLLocal storm report, Oct 15, 6:09 PM MST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
609 PM MST SAT OCT 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TSTM WND GST 1 S TEMPE 33.38N 111.93W
10/15/2022 M64 MPH MARICOPA AZ TRAINED SPOTTER
MEASURED USING A HANDHELD ANEMOMETER,
ASSOCIATED WITH THUNDERSTORM GUST FRONT.
&&
JMSpecial weather statement, Oct 15, 6:32 PM MST, 7 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
632 PM MST Sat Oct 15 2022
AZZ533-534-538-160215-
Aguila Valley AZ-Tonopah Desert AZ-Central La Paz AZ-
632 PM MST Sat Oct 15 2022
...A strong thunderstorm will impact portions of eastern La Paz and
Maricopa Counties through 715 PM MST...
At 632 PM MST, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Tonopah, moving northwest at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wenden, Gladden and Aguila.
This includes the following highways...
AZ Interstate 10 between mile markers 77 and 78.
US Highway 60 between mile markers 62 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3400 11333 3400 11319 3363 11286 3354 11322
3385 11358 3398 11336
TIME...MOT...LOC 0132Z 136DEG 30KT 3368 11310
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GLSpecial weather statement, Oct 15, 6:34 PM MST, 5 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
634 PM MST Sat Oct 15 2022
AZZ540-543-544-550-553-554-559-160215-
South Mountain/Ahwatukee AZ-Sonoran Desert Natl Monument AZ-
Buckeye/Avondale AZ-Northwest Pinal County AZ-Central Phoenix AZ-
West Pinal County AZ-North Phoenix/Glendale AZ-
634 PM MST Sat Oct 15 2022
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 715 PM MST...
At 634 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of South Mountain Park to near
Estrella Sailport to near Estrella. Movement was north at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Phoenix, Glendale, Avondale, Goodyear, Tolleson, Laveen, Cashion,
Estrella, Glendale Sports Complex, South Phoenix, Arizona State
Fairgrounds, Phoenix International Raceway, South Mountain Park,
Downtown Phoenix, Downtown Glendale, Metro Center, Camelback Ranch,
Estrella Sailport, Estrella Mountain Park and Estrella Mountain
Ranch.
This includes the following highways...
AZ Interstate 10 between mile markers 128 and 145.
AZ Interstate 17 between mile markers 196 and 207.
AZ Interstate 8 between mile markers 139 and 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3360 11213 3349 11235 3327 11258 3283 11235
3305 11213 3318 11196
TIME...MOT...LOC 0134Z 163DEG 25KT 3324 11207 3314 11219 3296 11234
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GLThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 5:01 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 44 min |
| Oct 15, 5:13 PM MST | Flash Flood Warning | PSR | Maricopa | 8 hr |
| Oct 15, 5:15 PM MST | Flash Flood Warning | PSR | Pinal | 4 hr |
| Oct 15, 5:18 PM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Oct 15, 5:21 PM MST | Flash Flood Warning | PSR | Pinal | 4 hr |
| Oct 15, 5:26 PM MST | Special Weather Statement | PSR | Maricopa | 34 min |
| Oct 15, 5:31 PM MST | Special Weather Statement | PSR | 44 min | |
| Oct 15, 5:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 49 min |
| Oct 15, 6:01 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 29 min |
| Oct 15, 6:06 PM MST | Flash Flood Warning | PSR | Maricopa | 9 hr |
| Oct 15, 6:08 PM MST | Special Weather Statement | PSR | Maricopa | 37 min |
| Oct 15, 6:17 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 28 min |
| Oct 15, 6:32 PM MST | Special Weather Statement | PSR | 43 min | |
| Oct 15, 6:34 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Oct 15, 6:44 PM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Oct 15, 6:44 PM MST | Special Weather Statement | PSR | Maricopa | 46 min |
| Oct 15, 6:49 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 41 min |
| Oct 15, 6:53 PM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Oct 15, 7:00 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Oct 15, 7:17 PM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Oct 15, 7:25 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 35 min |
| Oct 15, 8:28 PM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Oct 15, 8:33 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Oct 15, 9:01 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 29 min |
| Oct 15, 9:42 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Oct 15, 9:57 PM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Oct 15, 10:00 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 45 min |
| Oct 15, 10:56 PM MST | Special Weather Statement | PSR | Pinal | 34 min |
| Oct 15, 11:46 PM MST | Special Weather Statement | PSR | Pinal | 29 min |
| Oct 16, 12:35 AM MST | Special Weather Statement | PSR | 40 min | |
| Oct 16, 12:48 AM MST | Areal Flood Warning | PSR | Maricopa | 14 hr |
| Oct 16, 12:51 AM MST | Areal Flood Warning | PSR | Maricopa | 5 hr |
| Oct 16, 12:52 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 38 min |
| Oct 16, 1:08 AM MST | Areal Flood Warning | PSR | Maricopa | 5 hr |
| Oct 16, 1:26 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 16, 1:29 AM MST | Special Weather Statement | PSR | 46 min | |
| Oct 16, 1:36 AM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 39 min |
| Oct 16, 1:39 AM MST | Special Weather Statement | PSR | 51 min | |
| Oct 16, 2:14 AM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 15 min |
| Oct 16, 2:28 AM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Oct 16, 2:52 AM MST | Areal Flood Warning | PSR | Maricopa | 3 hr |
| Oct 16, 4:41 AM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Oct 16, 7:59 AM MST | Special Weather Statement | PSR | Maricopa | 46 min |
| Oct 16, 8:47 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Oct 16, 10:23 AM MST | Special Weather Statement | PSR | Pinal | 37 min |
| Oct 16, 11:03 AM MST | Flash Flood Warning | PSR | Pinal | 3 hr |
| Oct 16, 11:30 AM MST | Special Weather Statement | PSR | Pinal | 45 min |
| Oct 16, 1:52 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Oct 16, 3:10 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 34 min |
Nearby
Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.